MathSciNet Relay Station
MathSciNet bibliographic data
MR1832823 (2002d:57015) 57M50 (30F60 32G15 37C85 37D40 57N10 57R30)
McMullen, Curtis T. Polynomial invariants for fibered 3-manifolds and Teichmüller geodesics for foliations. Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 4, 519–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement